Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Having itching on inner thighs resulting in skin color change. Sugestions

User rating for this question
Answered by

Practicing since : 2006
Answered : 2836 Questions
Hi Doc,

I am having itching problem in my inner thighs from last 1 month . I had the problem 2-3 years back and stopped the itching automatically but the skin color changed to reddish and the skin got kind of dull. Now i am having the same problem itching and the skin looks different please help me out.
Posted Mon, 3 Jun 2013 in Skin Hair and Nails
Answered by Dr. Gaurav Patel 46 minutes later

Welcome to healthcare magic forum.

I understand your concern regarding your skin problem.

I have analyzed the images. It looks like fungal infection, candidiasis or intertrigo. Treatment remains same for all these conditions.

It is common in summer. Friction, perspiration and heat increase the condition. It mainly occurs in skin fold in upper thigh (in between two legs). Hot weather, tight cloths, poor hygiene and medical condition like diabetes are common causes for it.

I would like to suggest following tips for your skin problem.

1) Keep the skin as dry and clean as possible. Hot and humid environment is ideal for both conditions.

2) Wear loose and cotton cloths.

3) Use separate towel, soap and other person hygiene product.

4) In morning after bath apply clotrimazole powder (candid powder) and in night apply clotrimazole or miconazole cream (candid cream).

5) For itching you can take levocetrizine tablet at night.

You should continue it for 4-6 weeks. There is nothing to worry in your condition.

If you feel no response to above treatment, it is better to consult dermatologist for proper examination and treatment plan.

I hope I answered your question.

Let me know if you have any further query.


Above answer was peer-reviewed by
Follow-up: Having itching on inner thighs resulting in skin color change. Sugestions 1 hour later
Thanks for the reply doc just have another query regarding the problem. After the treatment will the skin health get to normal i mean skin tone. As said i had the problem earlier but in between... the itching was not there but the skin look like infected or dead kind of . Is there any cream or medicine i should take to get back to normal or the medicine you have prescribed should be enough.
Answered by Dr. Gaurav Patel 2 hours later

Thank you for writing back.

You need to continue clotrimazole powder for maintenance. It will gradually improve your skin color, tone and texture and also prevent re occurrence. You do not require any other medicine.

Hope this helps you.

Wish for speedy recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor